advertisement
Question
Posted by: Desire | 2009/02/09

HRT TREATMENT

I AM A 46 YR OLD LADY THAT HAD OVARIAN CANCER AT THE AGE OF 27 YRS, TODATE I AM STILL ON HRT ESTROFEM TREATMENT BUT THE HOT FLUSHES AND BAD SLEEPING HABITS AND NIGHT SWEETS ARE BECOMING WORSE, SHOULD I STILL BE TAKING HRT AFTER SO MANY YEARS. I HAVE NOW ASKED MY DOCTOR TO GIVE ME DIXARET/CLONDINE, PLEASE ADVISE URGENTLY VERY WORRIED!!!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Perhaps you need a higher dose of HRT or a different type. There are risks to HRT but it also unpleasant living with severe symptoms.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: ME | 2009/02/12

Sorry I meant this as a question

Reply to ME
Posted by: ME | 2009/02/12

I am 52 years old. My uterus was removed when I was 36.
I used Estrofem for most of the years after that. A year ago blood tests showed that my hormones were very low. My gynae took me off Estrofem and since then I have been getting a Oestriodol Implant every four weeks. What I want to know is if there is not anything else that will work apart from the implant as this is very inconvenient and costly to go every four weeks for an implant.
My libido is also non-existing. My gynae gave me testosterone injections sometime ago, which helped, but it effected my voice and stimulated hair growth on my upper lip which I did not like. Can you recommend anything else?
Thank you

Reply to ME
Posted by: DESIRE | 2009/02/11

STILL HAVE NO REPLY PLEASE CAN YOU RESPOND URGENTLY

Reply to DESIRE

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement